?

Log in

No account? Create an account
Eroticdreambattle [entries|archive|friends|userinfo]
Tony Grist

[ userinfo | livejournal userinfo ]
[ archive | journal archive ]

A Query [Jan. 25th, 2014|09:15 am]
Tony Grist
Ailz points out that my mother started taking codeine round about the time her mind started fogging up. Codeine- an opiate- is notoriously a fogger up of minds. Could the two things be connected?
linkReply

Comments:
[User Picture]From: heleninwales
2014-01-25 09:53 am (UTC)
It could be affecting her. One of the things to watch out for in the elderly is putting vagueness and loss of memory down to "age". Sometimes it's a side effect of medication. Perhaps you could assess what she's taking and why?
(Reply) (Thread)
[User Picture]From: poliphilo
2014-01-25 11:16 am (UTC)
She's taking codeine for her legs which were aching- and only last thing at night. I'm wondering whether it hasn't simply become a habit. Are the legs still a problem? I'm not sure.
(Reply) (Parent) (Thread)